Free Access
Issue
RAIRO-Oper. Res.
Volume 20, Number 3, 1986
Page(s) 245 - 256
DOI https://doi.org/10.1051/ro/1986200302451
Published online 06 February 2017
  • J. ABBOTT and M. KATCHALSKI, A Turan type problem for interval graphs, Discrete Mathematics 25, pp. 85-88, 1979. [MR: 522750] [Zbl: 0391.05033]
  • G. C. EVERSTINE, A comparison of three resequencing algorithms for the reduction of matrix profile and wavefront, International Journal for numerical methods in engineering, Vol. 14, pp. 837-853, 1979. [Zbl: 0401.73082]
  • D. R. FULKERSON and O. A. GROSS, Incidence matrices and interval graphs, Pacific J. Math., 15, pp. 835-855, 1965. [MR: 186421] [Zbl: 0132.21001]
  • M. R. GAREY and D.S. JOHNSON, Comptuers and Intractability, a guide to the theory of NP-Completeness, V. H. Freeman and Company, San Francisco, 1979. [MR: 519066] [Zbl: 0411.68039]
  • A. GEORGE and J. W. H. LIU, Computer solutions of large sparse positive definite systems, Prentice Hall, Englewood Cliffs, New Jersey, 324 p., 1981. [MR: 646786] [Zbl: 0516.65010]
  • A. GEORGE and J. W. H. LIU, A minimal storage implementation of the minimum degree algorithm, SIAM J. Numer. Anal., Vol. 17, n° 2 April 1980. [MR: 567274] [Zbl: 0424.65006]
  • N. E. GIBBS, W. G. POOLE and P. K. STOCKMEYER, An algorithm for reducing the bandwidth and profile of a sparse matrix, SIAM J. Numer. Anal., Vol 13, n° 2, April 1976. [MR: 501810] [Zbl: 0329.65024]
  • P. C. GILMORE and A. J. HOFFMAN, A characterization of comparability graphs and of interval graphs, Canad. J. Math., 16, pp. 539-548, 1964. [MR: 175811] [Zbl: 0121.26003]
  • M. C. GOLUMBIC, Algorithmic graph theory and perfect graphs, Academic Press, New York, 284 p., 1980. [MR: 562306] [Zbl: 0541.05054]
  • F. ROBERTS, Boxity and cubicity of a graph in Recent Progress in Combinatorics, Tutte ed., Ac. Press, pp. 301-310, 1969. [MR: 252268] [Zbl: 0193.24301]
  • [10 bis] D. J. ROSE, Triangulated graphs and the elimination process, J. Math. Anal. Appl. 32, pp. 597-609, 1970. [MR: 270957] [Zbl: 0216.02602]
  • D. SKRIEN Chronological orderings of interval graphs, Discrete Applied Mathematics 8, pp. 69-83, 1984. [MR: 739600] [Zbl: 0543.05059]
  • [11 bis] R. E. TARJAN, Graph theory and gaussian elimination in Sparse matrix computations, J. R. Bunch and D. J. Rose, eds, Academic Press, New York, 1976, pp. 3-22. [Zbl: 0347.65017]
  • H. S. WITSENHAUSEN, On intersections of interval graphs, Discrete Mathematics, 31, pp. 211-216, 1980. [MR: 583221] [Zbl: 0443.05061]
  • M. YANNAKAKIS, Computing the minimum fill-in is NP-complete, SIAM J. Alg. Disc. Meth., Vol. 2, n° 1, March 1981, pp. 77-79. [MR: 604513] [Zbl: 0496.68033]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.